I. Agol, The virtual Haken conjecture, With an appendix by Ian Agol, pp.1045-1087, 2013.

D. Bennequin, Entrelacement et équations de Pfaff, Astérisque, vol.1, pp.87-161, 1983.

L. Bessières, G. Besson, M. Boileau, S. Maillot, and J. Porti, Geometrisation of 3-manifolds, volume 13 of Tracts in Mathematics, 2010.

F. Bourgeois, A Morse-Bott approach to contact homology, 2002.
DOI : 10.1090/fic/035/03

URL : https://hal.archives-ouvertes.fr/hal-01011022

F. Bourgeois, A Morse-Bott approach to contact homology, Symplectic and Contact Topology : Interactions and Perspectives, pp.55-77, 2003.
DOI : 10.1090/fic/035/03

URL : https://hal.archives-ouvertes.fr/hal-01011022

F. Bourgeois, Introduction to Contact Homology Summer School in Berder, 2003.

F. Bourgeois, A survey of contact homology, CRM Proceedings & Lectures Notes, 2009.
URL : https://hal.archives-ouvertes.fr/hal-01011021

F. Bourgeois and V. Colin, Homologie de contact des vari??t??s toro??dales, Geometry & Topology, vol.9, issue.1, pp.299-313, 2005.
DOI : 10.2140/gt.2005.9.299

F. Bourgeois, T. Ekholm, and Y. Eliashberg, Effect of Legendrian surgery, Geometry & Topology, vol.16, issue.1, pp.301-389, 2012.
DOI : 10.2140/gt.2012.16.301

URL : https://hal.archives-ouvertes.fr/hal-01010999

F. Bourgeois, Y. Eliashberg, H. Hofer, K. Wysocki, and E. Zehnder, Compactness results in Symplectic Field Theory, Geometry & Topology, vol.7, issue.2, pp.799-888, 2003.
DOI : 10.2140/gt.2003.7.799

URL : https://hal.archives-ouvertes.fr/hal-01011006

F. Bourgeois and K. Mohnke, Coherent orientations in symplectic field theory, Mathematische Zeitschrift, vol.248, issue.1, pp.123-146, 2003.
DOI : 10.1007/s00209-004-0656-x

URL : https://hal.archives-ouvertes.fr/hal-01011007

J. Andrew, S. A. Casson, and . Bleiler, Automorphisms of Surfaces after Nielsen and Thurston, 1988.

Y. Chekanov, Differential algebra of Legendrian links, Inventiones Mathematicae, vol.150, issue.3, pp.441-483, 2002.
DOI : 10.1007/s002220200212

K. Cieliebak and J. Latschev, The role of string topology in symplectic field theory, New perspectives and challenges in symplectic field theory CRM Proceedings & Lectures Notes, pp.113-146, 2009.

V. Colin, Recollement de variétés de contact tendues Bulletin de la Société mathématique de France, pp.43-69, 1999.

V. Colin, Une infinit?? de structures de contact tendues sur les vari??t??s toro??dales, Commentarii Mathematici Helvetici, vol.76, issue.2, pp.353-372, 2001.
DOI : 10.1007/PL00000383

URL : http://arxiv.org/abs/math/0012085

V. Colin and K. Honda, Constructions controlees de champs de Reeb et applications, Geometry & Topology, vol.9, issue.4, pp.2193-2226, 2005.
DOI : 10.2140/gt.2005.9.2193

URL : http://arxiv.org/abs/math/0411640

V. Colin and K. Honda, Reeb vector fields and open book decompositions, Journal of the European Mathematical Society, vol.15, issue.2, pp.443-507, 2013.
DOI : 10.4171/JEMS/365

URL : http://arxiv.org/abs/0809.5088

L. Pierre-de and . Harpe, Topics in Geometric Group Theory, 2000.

D. Dragnev, Fredholm theory and transversality for noncompact pseudoholomorphic mapsin symplectizations, Communications on Pure and Applied Mathematics, vol.87, issue.6, pp.726-763, 2004.
DOI : 10.1002/cpa.20018

Y. Eliashberg, Classification of overtwisted contact structures on 3-manifolds, Inventiones Mathematicae, vol.3, issue.40, pp.623-637, 1989.
DOI : 10.1007/BF01393840

Y. Eliashberg, A. Givental, and H. Hofer, Introduction to Symplectic Field Theory Geometric and Functional Analysis (GAFA), pp.560-673, 2000.

O. Fabert, J. Fish, R. Golovko, and K. Wehrheim, Polyfolds: A first and second look, EMS Surveys in Mathematical Sciences, vol.3, issue.2, 2012.
DOI : 10.4171/EMSS/16

URL : http://arxiv.org/abs/1210.6670

A. Fathi, F. Laudenbach, and V. Poénaru, Travaux de Thurston sur les surfaces, volume 66-67 of Astérisque. Société mathématique de France, 1991.

A. Fel-'shtyn, Dynamical Zeta Functions, Nielsen Theory and Reidemeister torsion, 2000.

K. Fukaya and K. Ono, ARNOLD CONJECTURE AND GROMOV???WITTEN INVARIANT, Topology, vol.38, issue.5, pp.933-1048, 1999.
DOI : 10.1016/S0040-9383(98)00042-1

URL : http://doi.org/10.1016/s0040-9383(98)00042-1

H. Geiges, An Introduction to Contact Topology, 2008.
DOI : 10.1017/CBO9780511611438

E. Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Inventiones Mathematicae, vol.141, issue.3, pp.615-689, 2000.
DOI : 10.1007/s002220000082

URL : https://hal.archives-ouvertes.fr/hal-00009389

E. Giroux, Structures de contact sur les vari??t??s fibr??es en cercles au-dessus d'une surface, Commentarii Mathematici Helvetici, vol.76, issue.2, pp.218-262, 2001.
DOI : 10.1007/PL00000378

URL : http://arxiv.org/abs/math/9911235

M. Gromov, Pseudo holomorphic curves in symplectic manifolds, Inventiones Mathematicae, vol.113, issue.108, pp.307-347, 1985.
DOI : 10.1007/BF01388806

M. Handel, Global shadowing of pseudo-Anosov homeomorphism. Ergodic Theory and Dynamical Systems, pp.373-377, 1985.

H. Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Inventiones Mathematicae, vol.33, issue.2, pp.515-563, 1993.
DOI : 10.1007/BF01232679

H. Hofer, Polyfolds and a General Fredholm Theory. arXiv:0809, To appear in Proceedings of the 2008 Clay research conference, 2008.

H. Hofer, K. Wysocki, and E. Zehnder, Applications of Polyfold Theory II : The Polyfolds of Symplectic Field Theory

H. Hofer, K. Wysocki, and E. Zehnder, Properties of Pseudoholomorphic Curves in Symplectisations II: Embedding contril and Algebraic invariants, Geometric and Functional Analysis (GAFA), vol.5, issue.2, 1995.

H. Hofer, K. Wysocki, and E. Zehnder, Properties of Pseudoholomorphic Curves in Symplectisations I: Asymptotics. Annales de l'institut Henri Poincaré, pp.337-379, 1996.

H. Hofer, K. Wysocki, and E. Zehnder, Applications of Polyfold Theory I: The Polyfolds of Gromov???Witten Theory, Memoirs of the American Mathematical Society, vol.248, issue.1179, 2011.
DOI : 10.1090/memo/1179

K. Honda, On the Classification of Tight Contact Structures II, Journal of Differential Geometry, vol.55, issue.1, 2000.
DOI : 10.4310/jdg/1090340567

K. Honda, W. Kazez, and G. Mati?, Tight contact structures and taut foliations, Geometry & Topology, vol.4, issue.1, pp.219-242, 2000.
DOI : 10.2140/gt.2000.4.219

URL : http://arxiv.org/abs/math/0010138

B. Jiang, Lectures on Nielsen fixed point theory, Contemporary Mathematics, vol.14, 1983.
DOI : 10.1090/conm/014

A. Katok and B. Hasselblatt, Introduction to the modern theory of dynamical systems , volume 54 of Encyclopedia of mathematics and its applications, 1995.

W. Klingenberg, Riemannian Geometry, volume 1 of Studies en mathematics, 1982.

J. Latschev and C. Wendl, Algebraic Torsion in Contact Manifolds Geometric and Functional Analysis (GAFA), pp.1144-1195, 2011.
DOI : 10.1007/s00039-011-0138-3

URL : http://arxiv.org/abs/1009.3262

F. Laudenbach, Symplectic geometry and Floer homology, Ensaios Mathematicos, vol.7, pp.1-50, 2004.

G. Liu and G. Tian, Floer homology and Arnold conjecture, Journal of Differential Geometry, vol.49, issue.1, pp.1-74, 1998.
DOI : 10.4310/jdg/1214460936

URL : http://projecteuclid.org/download/pdf_1/euclid.jdg/1214460936

D. Mcduff, Singularities and positivity of intersections of J-holomorphic curves, Holomorphic curves in symplectic geometry, 1994.
DOI : 10.1007/978-3-0348-8508-9_7

D. Mcduff and D. Salamon, J-holomorphic Curves and Symplectic Topology, 2004.
DOI : 10.1090/coll/052

M. Mclean, The growth rate of symplectic homology and affine varieties Geometric and Functional Analysis (GAFA), pp.369-442, 2012.

J. Milnor, A note on curvature and fundamental group, Journal of Differential Geometry, vol.2, issue.1, pp.1-7, 1968.
DOI : 10.4310/jdg/1214501132

P. Seidel, A biased view of symplectic cohomology, Current Developments in Mathematics, vol.2006, issue.1, pp.211-253, 2006.
DOI : 10.4310/CDM.2006.v2006.n1.a4

C. Henry and T. , The Seiberg-Witten equations and the Weinstein conjecture, Geometry & Topology, vol.11, pp.2117-2202, 2007.

W. Thurston, Three dimensional manifolds, Kleinian groups and hyperbolic geometry, Bulletin of the American Mathematical Society, vol.6, issue.3, pp.357-391, 1982.
DOI : 10.1090/S0273-0979-1982-15003-0

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

W. Thurston, Minimal stretch maps between hyperbolic surfaces, 1998.

I. Ustilovsky, Infinitely many contact structures on S 4m+1, International Mathematics Research Notices, vol.14, pp.781-791, 1999.

A. Vaugon, Étude dynamique des champs de Reeb et propriétés de croissance de l'homologie de contact, Thèse de doctorat, 2011.

M. Lin and Y. , Vanishing of the contact homology of overtwisted contact 3?manifolds, Bulletin of the Institute of Mathematics Academia Sinica (New Series), vol.1, issue.2, pp.211-229, 2006.